Bulletin of the American Mathematical Society

Singular perturbation theory for semibounded operators

W. M. Greenlee

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 341-343.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537796

Mathematical Reviews number (MathSciNet)
MR0420313

Zentralblatt MATH identifier
0353.47006

Subjects
Primary: 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15] 35B25: Singular perturbations

Citation

Greenlee, W. M. Singular perturbation theory for semibounded operators. Bull. Amer. Math. Soc. 82 (1976), no. 2, 341--343. https://projecteuclid.org/euclid.bams/1183537796


Export citation

References

  • 1. W. M. Greenlee, Singular perturbation of eigenvalues, Arch. Rational Mech. Anal. 34 (1969), 143-164. MR 40 #3038.
  • 2. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. MR 34 #3324.
  • 3. J. L. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lecture Notes in Math., vol. 323, Springer-Verlag, Berlin, 1973.
  • 4. R. E. O'Malley, Jr., Topics in singular perturbations, Advances in Math. 2 (1968), 365-470. MR 38 #382.
  • 5. M. I. Višik and L. A. Ljusternik, Regular degeneration and boundary layer for linear differential equations with a small parameter, Uspehi Mat. Nauk 12 (1957), no. 5 (77), 3-122; English transl., Amer. Math. Soc. Transl. (2) 20 (1962), 239-364. MR 20 #2539; 25 #322.